MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Physician reported that the patient's device settings had changed without intentional programming by the physician.The physician altered the patient's duty cycle up towards rapid cycling, and did not change any output current.However, when device was checked again, the output current changed as well without physician intending this.
 
Additional Manufacturer Narrative
Unique identifier #, corrected data: initial report inadvertently listed "(b)(4)" instead of "(b)(4)".
 
Event or Problem Description
Additional investigation of this issue was performed via review of log files and it was revealed that this issue was due to a partial programming.During programming of new output currents, the output current is first cleared to 0 ma and then the new output current is programmed.However, due to disrupting in this programming process, the device output currents were cleared to 0 ma and the new output currents were not successfully programmed.Per labeling, if any parameter changes were made during a patient visit, it is recommended to perform a final interrogation prior to the end of the patient visit in order to confirm the generator is set to the desired values.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8011478
Report Number1644487-2018-01938
Device Sequence Number1435180
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer01/25/2019
06/07/2019
Initial Report FDA Received Date10/28/2018
Supplement Report FDA Received Date01/28/2019
06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR